# SDR DALA2018090405424

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 94,249 hours, 13,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 17FG ARE INOPERATIVE. MAINTENANCE FOUND ELECTRICAL CONNECTOR AT SEAT BROKEN AND REPLACED CONNECTOR. SYSTEM OPERATION IS NORMAL.
